RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1941, Volume 9(51), Number 1, Pages 3–24 (Mi msb6046)  

This article is cited in 6 scientific papers (total in 8 papers)

Normierte Ringe

I. Gelfand


Full text: PDF file (2085 kB)

Bibliographic databases:

Received: 27.06.1940
Language: German

Citation: I. Gelfand, “Normierte Ringe”, Rec. Math. [Mat. Sbornik] N.S., 9(51):1 (1941), 3–24

Citation in format AMSBIB
\Bibitem{Gel41}
\by I.~Gelfand
\paper Normierte Ringe
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1941
\vol 9(51)
\issue 1
\pages 3--24
\mathnet{http://mi.mathnet.ru/msb6046}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4726}
\zmath{https://zbmath.org/?q=an:0024.32002|67.0406.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb6046
  • http://mi.mathnet.ru/eng/msb/v51/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. B. Vasil'ev, “$C^*$-algebras with finite-dimensional irreducible representations”, Russian Math. Surveys, 21:1 (1966), 137–155  mathnet  crossref  mathscinet  zmath
    2. V. K. Zakharov, “Universal measurable extension and the arens extension of a Banach algebra of continuous functions”, Funct. Anal. Appl., 24:2 (1990), 153–154  mathnet  crossref  mathscinet  zmath  isi
    3. A. G. Pinus, “Boolean constructions in universal algebra”, Russian Math. Surveys, 47:4 (1992), 157–198  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. K. Zakharov, “Rasshirenie Kaplana koltsa i banakhovoi algebry nepreryvnykh funktsii kak delimaya obolochka”, Izv. RAN. Ser. matem., 58:6 (1994), 51–68  mathnet  mathscinet  zmath; V. K. Zakharov, “The Kaplan extension of the ring and Banach algebra of continuous functions as a divisible hull”, Russian Acad. Sci. Izv. Math., 45:3 (1995), 477–493  crossref  isi
    5. E. A. Gorin, “Ot spektralnogo radiusa k osnovnoi teoreme algebry”, Matem. prosv., ser. 3, 1, MTsNMO, M., 1997, 71–84  mathnet
    6. “Teacher about His Disciple. Four Reviews by A. N. Kolmogorov on the Works of I. M. Gelfand (On the 90th Birthday of Izrail Moiseevich Gelfand)”, Funct. Anal. Appl., 37:4 (2003), 243–250  mathnet  crossref  crossref  mathscinet  zmath
    7. A. G. Chentsov, “Extension of the abstract attainability problem using the Stone representation space”, Russian Math. (Iz. VUZ), 52:3 (2008), 58–68  mathnet  crossref  mathscinet  zmath  elib
    8. Vladimirov A.G., Grechishkina N.A., Kozyakin V.S., Kuznetsov N.A., Pokrovskii A.V., Rachinskii D.I., “Asinkhronnost: teoriya i praktika”, Informatsionnye protsessy, 11:1 (2011), 1–45  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:1631
    Full text:429
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017